MathSciNet Relay Station
MathSciNet bibliographic data
MR2167169 (2006g:42053) 42C15 (42B35 42C40 46E15 94A20)
Fornasier, Massimo; Rauhut, Holger Continuous frames, function spaces, and the discretization problem. J. Fourier Anal. Appl. 11 (2005), no. 3, 245–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement